# SDR YENA20160509402

- Difficulty date: May 9, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 40,505 hours, 13,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA SHEAR PLATE HAS CORROSION, LOCATION: Y1732, FRAME 69+8", STR 23 LT.  R & R SHEAR PLATE IAW SRM 51-42-11 AND 53-41-14.
